# SDR SIMA20130625003

- Difficulty date: June 25, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 23,924 hours, 20,312 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT NR 7 HAS ONE BROKEN CONNECTOR.  INSTALLED  NR 7 CONNECTOR IAW SWPM 20-21-00, STEP 5.
